標題: LMI-based robust sliding control for mismatched uncertain nonlinear systems using fuzzy models
作者: Liu, Sung-Chieh
Lin, Sheng-Fuu
電機工程學系
Department of Electrical and Computer Engineering
關鍵字: uncertain nonlinear system;linear matrix inequality(LMI);sliding surface;variable structure system (VSS);switching feedback control
公開日期: 10-十一月-2012
摘要: We propose a robust sliding control design method for uncertain TakagiSugeno fuzzy models. The uncertain fuzzy systems under consideration have mismatched parameter uncertainties in the state matrix and external disturbances. We make the first attempt to relax the restrictive assumption that each nominal local system model shares the same input channel, which is required in the traditional VSS-based fuzzy control design methods. We derive the existence conditions of linear sliding surfaces guaranteeing the asymptotic stability in terms of constrained LMIs. We present an LMI characterization of such sliding surfaces. Also, an LMI-based algorithm is given to design the switching feedback control term so that a stable sliding motion is induced in finite time. Finally, we give two simulation results to show the effectiveness of the proposed method. Copyright (c) 2011 John Wiley & Sons, Ltd.
URI: http://dx.doi.org/10.1002/rnc.1789
http://hdl.handle.net/11536/20620
ISSN: 1049-8923
DOI: 10.1002/rnc.1789
期刊: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL
Volume: 22
Issue: 16
起始頁: 1827
結束頁: 1836
顯示於類別:期刊論文


文件中的檔案:

  1. 000309596500004.pdf